Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 408630, 16 pages
http://dx.doi.org/10.1155/2015/408630
Research Article

Explicit Wave Solutions and Qualitative Analysis of the (1 + 2)-Dimensional Nonlinear Schrödinger Equation with Dual-Power Law Nonlinearity

1Department of Physics, Honghe University, Mengzi, Yunnan 661100, China
2College of Mathematics, Honghe University, Mengzi, Yunnan 661100, China

Received 5 July 2015; Revised 30 August 2015; Accepted 31 August 2015

Academic Editor: Giorgio Kaniadakis

Copyright © 2015 Qing Meng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qing Meng, Bin He, and Zhenyang Li, “Explicit Wave Solutions and Qualitative Analysis of the (1 + 2)-Dimensional Nonlinear Schrödinger Equation with Dual-Power Law Nonlinearity,” Advances in Mathematical Physics, vol. 2015, Article ID 408630, 16 pages, 2015. https://doi.org/10.1155/2015/408630.